| Model Number |
142122-09 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Obstruction/Occlusion (2422)
| Date of Event |
03/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of rest pain/claudication and occlusion leading to intervention is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
There is no evidence to suggest that this event is related to a deficiency of the device.The subject was enrolled in the (b)(6) registry study on (b)(6) 2021.They were treated for a denovo occlusion of the sfa distal third to proximal popliteal artery in the right leg.One biomimics 3d stent was implanted.On (b)(6) 2022, the subject presented at the clinic with recurrent claudication symptoms and rest pain in the target leg.An ultrasound was done on (b)(6) 2022 which showed reocclusion of the target vessel in the right femoral and popliteal arteries post attempted thrombectomy of occluded vessels and stenting of occluded vessels.The subject had a revascularization using a vein graft bypass from femoral to anterior tibial artery using left great saphenous vein on (b)(6) 2022.The subject remained in hospital due to pain with ambulation post surgery and required physical therapy.The patient was then discharged in stable condition on (b)(6) 2022.The device remains implanted.The event is resolved and the patient has recovered.
Event or Problem Description
The subject was enrolled in the mimics 3d usa post-market observational registry study on (b)(6) 2021.They were implanted with one 5.0 x 100 mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal artery in the right leg.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and the treated segment was post-dilated with pta.On (b)(6) 2022, the subject presented at the clinic with recurrent claudication symptoms and rest pain in the target leg.An ultrasound was done on (b)(6) 2022 which showed reocclusion of the target vessel in the right femoral and popliteal arteries post attempted thrombectomy of occluded vessels and stenting of occluded vessels.The occlusion was reported as possibly related to the device and not related to the procedure.It was target lesion related.The subject had a revascularisation using a vein graft bypass from the sfa middle third to the anterior tibial proximal third artery using reversed contralateral great saphenous vein on (b)(6) 2022.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The subject remained in hospital due to pain with ambulation post surgery and required physical therapy.The patient was then discharged in a stable condition on (b)(6) 2022.The device remains implanted.The outcome was reported as resolved/recovered.Additional information was reviewed on 15-apr-24 that included the clinical events committee (cec) adjudication of this event which determined it was not related to the study device as there had been a previous occlusion treated with a tlr which would have manipulated the vessel and therefore this was considered a result of progression of the underlying disease.The first occlusion event was reported as mdr 3011632150-2022-00011.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of rest pain/claudication and occlusion leading to intervention is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section a.1.Was updated to reflect patient identifier (b)(6), section b.5.Was updated with the additional information received, section b.7.Was updated to include the non-healing wound at baseline and that diabetes mellitus was treated with insulin, section d.3.And g.1.Were updated to reflect veryan's new address details, section d.10.Was updated to reflect concomitant medications, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason, section h.6.Was updated to include surgical intervention.Section h.11.Was updated to reflect the section changes in this report.